# SDR SWAA2019040431375

- Difficulty date: March 28, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 44,455 hours, 26,461 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER CRACKED OUTBOARD OF STA. 285.90, ON THE LOWER FRONT SPAR.   R&R ELEVATOR IAW AMM.
